Mar 5, 2008
I am a transexual pre-op female with hiv.I am taking several drugs here in Germany for seven years now.Ive been taking Truvada,Sustiva,Mycobutin,Dociton,Decortin,Mavid,Cotrim,and Neurotin.Ive been told to stop Mavid and Decortin and now Ive noticed fat loss in my face.Ive always been a thin tall person,185cm at 62kilos most 70kilos.What could be the cause of this facial fatloss and what can I do to bring it back?I have a very big appetite and have no problem eating.
| Response from Dr. Henry
Facial fat loss from your HIV regimen (Truvada + efavirenz=Sustiva or Stocrine) is usually very minimal. There may be a small subset of patients genetically susceptible to fat changes but I am not sure that any other effective HIV regimen would be likely to have less of an effect. Often looking at the face of relatives of similar age or older can help a patient assess what is the contribution of age and genetics to facial fat loss (lots of old HIV- rock stars have facial fat loss!). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Do I Need To Get Tested For HIV
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Sore On Mouth After Licking Penis Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
- White Bumps On Penis After Vaginal Sex Worried I Have HIV
- Brown Vaginal Discharge Causes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.